# SDR IPXA2020072258082

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LEFT WING L/E SKIN SPLICE DOUBLER CRACKED AT XOS 774.  REMOVED, FABRICATED, AND INSTALLED THE SKIN SPLICE DOUBLER IAW SRM 51-31-01.  MINOR.
